Alert archive / Missouri / Areal Flood Warnings in 2017
Areal Flood Warning 3, NWS St. Louis, MO
NWS St. Louis, MO issued this areal flood warning at Apr 29, 2017, 10:59 PM CDT for 8 counties in Missouri; Calhoun County, Pike County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2017, 10:59 PM CDT (03:59 UTC)
- Expired
- Apr 30, 2017, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calhoun County, IL, Pike County, IL, Audrain County, MO, Gasconade County, MO, Lincoln County, MO, Marion County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 84 km from the middle of the area, began a volume at 04:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.0 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 434 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 549 m²/s²
- 0-3 km storm-relative helicity
- 930 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
020
WGUS43 KLSX 300359
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
1059 PM CDT SAT APR 29 2017
ILC013-149-MOC007-073-113-127-139-163-173-219-300700-
/O.NEW.KLSX.FA.W.0003.170430T0359Z-170430T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun IL-Pike IL-Ralls MO-Lincoln MO-Audrain MO-Montgomery MO-
Marion MO-Warren MO-Pike MO-Gasconade MO-
1059 PM CDT SAT APR 29 2017
The National Weather Service in St Louis has issued a
* Flood Warning for...
Calhoun County in southwestern Illinois...
Pike County in west central Illinois...
Ralls County in northeastern Missouri...
Lincoln County in east central Missouri...
Eastern Audrain County in central Missouri...
Montgomery County in east central Missouri...
Marion County in northeastern Missouri...
Warren County in east central Missouri...
Pike County in northeastern Missouri...
Northern Gasconade County in east central Missouri...
* Until 200 AM CDT.
* At 1057 PM CDT, state and county road officials reported numerous
roads closed due to ongoing flooding . Up to three inches of rain
have fallen.
* Some locations that will experience flooding include...
Hannibal, Troy, Warrenton, Bowling Green, Pittsfield, Vandalia,
Palmyra, Louisiana, Wright City, Montgomery City, Monroe City,
Hermann, Elsberry, Wellsville, Warren, Moscow Mills, Winfield,
Barry, Griggsville and Davis.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area.
This includes the following highways...
Interstate 72 between exits 4 and 35.
Interstate 70 in Missouri between exits 170 and 200.
This also includes Deutschheim Historic Site, Cuivre River State
Park, and Graham Cave State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3995 9144 3985 9144 3976 9136 3976 9092
3983 9057 3971 9065 3957 9058 3894 9067
3889 9096 3855 9097 3861 9105 3860 9110
3871 9137 3845 9137 3846 9164 3933 9163
3934 9172 3966 9171 3966 9185 3995 9184
$$
TillyWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Apr 29, 3:49 PM CDT, 7 hours 10 minutes earlier.
Area forecast discussion, Apr 29, 3:49 PM CDT, 7 hours 10 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
349 PM CDT Sat Apr 29 2017
.SHORT TERM... (Through Late Sunday Afternoon)
Issued at 348 PM CDT Sat Apr 29 2017
Main severe weather threat and significant flash flood threat will
be the remainder of this afternoon into tonight. The warm front
continues to lift northwestward and was wavering from southwest/
south central IL into the St. Louis region into southeast MO at 20Z.
The air mass on the warm side of this boundary is becoming
increasingly unstable with SBCAPE of 1000+ J/KG, and as the
advancing QLCS interacts with the boundary/low level shear and
accompanying surface based instability, we should see our greatest
severe weather potential. The highest rainfall rates will also be
attendant with the ongoing thunderstorms across eastern MO and
eventually into southwest IL, and accordingly this will result in
the greatest flash flood threat. In the wake of the QLCS/MCS, the
ascent will be less but the high PW air mass will contribute to
moderate rainfall rates and moderate amounts this evening into the
overnight hours in the large and growing trailing stratiform rain
region. Embedded convection in the trailing region could also
produce occasionally higher rain rates and thus a continued threat
of flash flooding.
The upper low/trof will lift northeast through the Plains on Sunday
with nearly vertically stacked lows and a east/northeast sweeping
cold front/occluded front. This front will be located near the MS
River by 00Z Monday. Additional showers and thunderstorms are
expected through the day along and ahead of the frontal boundary,
especially across eastern MO into western IL. Relatively quick
overall storm motions should keep high rainfall rates with the
thunderstorms short-lived at any given location. Some severe weather
potential will also exist with the storms across eastern MO into IL,
especially in the afternoon when instability should be maximized.
The flash flood watch and threat will continue until the rain ends
on Sunday evening, however the GREATEST flash flood threat will be
through tonight.
Glass
.LONG TERM... (Sunday Night through Next Saturday)
Issued at 348 PM CDT Sat Apr 29 2017
As vertically stacked system lifts northward through Iowa Sunday
night, cold front to slide east through forecast area, exiting after
06z Monday. Should see ongoing strong to severe storms weaken and
move out of area Sunday evening. Timing still looks good, so feel
that ending time of flash flood watch is good. Region to get dry
slotted briefly before wrap around showers move in on back side of
system.
Colder air to filter in for Monday with highs only between 50 and 60
degrees. Isolated to scattered showers to move out by Monday
evening.
Dry conditions to return from Monday night through Tuesday before
next system moves in beginning Tuesday night. Overrunning showers to
develop and spread eastward north of a stationary front just south
of the MO/AR border. Activity to increase in coverage late Tuesday
night and Wednesday as several waves move along boundary. System to
exit region with precipitation tapering off during the day on
Thursday. Dry and moderating temperatures to return to the region
for the last part of the work week and into the weekend.
Byrd
&&
.AVIATION... (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1237 PM CDT Sat Apr 29 2017
The warm front remains across southeast MO and southern IL at
midday and is slowly lifting northward. There is now a temporary
lull in showers and thunderstorms across the metro St. Louis
region, while showers and thunderstorms continue to impact
central MO including KCOU and west central MO including KUIN. I
don't foresee any big changes for KCOU and KUIN as showers and
thunderstorms will continue to impact those terminals with
predominately IFR flight conditions through the remainder of the
afternoon. Pending unforeseen earlier development, the next round
of showers and thunderstorms is expected to impact the metro St.
Louis terminals around 21Z. I think the overall amount of thunder
will diminish through the evening, with predominately rain/showers
late evening and overnight. Several waves of thunderstorms will
then be possible again on Sunday. Flight conditions will continue
to vary from MVFR to IFR.
SPECIFICS FOR KSTL:
Anticipating a lull in thunderstorms until around 21z, then
another round of strong thunderstorms with heavy rain and high
winds will impact the terminal. Thunderstorms should last into the
early evening and then steady showers/rain will continue from the
later evening through the overnight hours. Several waves of thunderstorms
will then be possible again on Sunday. Flight conditions will
continue to vary from MVFR to IFR.
Glass
&&
.PRELIMINARY POINT TEMPS/POPS...
Saint Louis 62 74 48 58 / 100 80 30 20
Quincy 48 68 45 51 / 100 80 30 30
Columbia 55 69 43 56 / 100 80 30 30
Jefferson City 58 71 44 58 / 100 80 30 30
Salem 66 77 50 57 / 100 80 50 10
Farmington 66 72 46 59 / 100 80 20 10
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through late Sunday night for Audrain MO-Boone
MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-Gasconade MO-
Iron MO-Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-
Monroe MO-Montgomery MO-Osage MO-Pike MO-Ralls MO-Reynolds
MO-Saint Charles MO-Saint Francois MO-Saint Louis City MO-
Saint Louis MO-Sainte Genevieve MO-Warren MO-Washington MO.
IL...Flash Flood Watch through late Sunday night for Bond IL-Calhoun
IL-Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
Madison IL-Marion IL-Monroe IL-Montgomery IL-Pike IL-
Randolph IL-Saint Clair IL-Washington IL.
&&
WFO LSXHazardous weather outlook, Apr 29, 4:24 PM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 424 PM CDT Sat Apr 29 2017 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-301200- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 424 PM CDT Sat Apr 29 2017 This hazardous weather outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight Some severe thunderstorms are expected through tonight, especially across southeast Missouri and southwest Illinois. Large hail and damaging winds will be the primary threat, although isolated tornadoes will be possible as well. Heavy rain is also expected through tonight and a flash flood watch continues for most of the area. .DAYS TWO THROUGH SEVEN...Sunday through Friday Severe thunderstorms will be possible Sunday and Sunday evening, particularly across southeast Missouri and southwest Illinois. A heavy rainfall event will persist through Sunday evening. A flash flood watch continues in effect for most of the forecast area until late Sunday night. A total of 3 to 5 inches of rainfall is forecast with locally higher amounts possible, especially along and south of Interstate 44 in Missouri and Interstate 55 in Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through tonight. Spotters are encouraged to report any severe weather or significant rainfall amounts and flooding, if observed, to the National Weather Service. Byrd
In the hours before
Local storm report, Apr 29, 9:23 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
923 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
04/29/2017 M4.85 INCH PIKE MO PUBLIC
12-HOUR TOTAL.
&&Local storm report, Apr 29, 9:25 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
925 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLASH FLOOD 4 NW KLIEVER 38.73N 92.55W
04/29/2017 MONITEAU MO DEPT OF HIGHWAYS
ROUTE D IS CLOSED DUE TO FLASH FLOODING.
&&
MABLocal storm report, Apr 29, 9:29 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 6 SE LINN 38.43N 91.75W
04/29/2017 OSAGE MO DEPT OF HIGHWAYS
ROUTE RA IS CLOSED DUE TO FLASH FLOODING.
&&
MABLocal storm report, Apr 29, 9:44 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
944 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HEAVY RAIN CALEDONIA 37.76N 90.77W
04/29/2017 M5.50 INCH WASHINGTON MO TRAINED SPOTTER
&&
MABLocal storm report, Apr 29, 9:50 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
950 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN 2 NNE MURPHY 38.52N 90.48W
04/29/2017 M4.89 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL SO FAR.
&&
MABLocal storm report, Apr 29, 10:21 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
1021 PM CDT SAT APR 29 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 PM HEAVY RAIN 2 NNE MURPHY 38.52N 90.48W
04/29/2017 M4.89 INCH ST. LOUIS MO TRAINED SPOTTER
STORM TOTAL SO FAR.
0915 PM HEAVY RAIN CALEDONIA 37.76N 90.77W
04/29/2017 M5.50 INCH WASHINGTON MO TRAINED SPOTTER
0900 PM HEAVY RAIN BOWLING GREEN 39.34N 91.20W
04/29/2017 M4.85 INCH PIKE MO PUBLIC
12-HOUR TOTAL.
0834 PM HEAVY RAIN 4 WNW CHERRYVILLE 37.87N 91.36W
04/29/2017 M4.72 INCH CRAWFORD MO TRAINED SPOTTER
TOTAL SINCE MIDNIGHT.
0832 PM FLASH FLOOD 1 WSW DAVIS 39.05N 91.04W
04/29/2017 LINCOLN MO DEPT OF HIGHWAYS
ROUTE BB IS CLOSED DUE TO FLASH FLOODING.
0830 PM FLOOD 2 SE CEDAR HILL 38.34N 90.62W
04/29/2017 JEFFERSON MO DEPT OF HIGHWAYS
ROUTE BB JUST SOUTHEAST OF CEDAR HILL IS
CLOSED DUE TO FLOODING FROM THE BIG RIVER.
0809 PM HEAVY RAIN CUBA 38.07N 91.40W
04/29/2017 M4.00 INCH CRAWFORD MO EMERGENCY MNGR
STORM TOTAL.
0744 PM HEAVY RAIN FLORIDA 39.49N 91.79W
04/29/2017 M3.30 INCH MONROE MO TRAINED SPOTTER
TOTAL FOR TODAY SO FAR.
0736 PM FLOOD 1 S TAYLOR SPRINGS 39.12N 89.50W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
ROUTE 127 SOUTH OF TAYLOR SPRINGS CLOSED DUE
TO STANDING WATER.
0735 PM FLOOD 1 NW HILLSBORO 39.17N 89.50W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
ROUTE 127 AND 16 INTERSECTION CLOSED DUE TO
STANDING WATER.
0715 PM FLASH FLOOD 4 S STURGEON 39.17N 92.27W
04/29/2017 BOONE MO DEPT OF HIGHWAYS
ROUTE V IS CLOSED DUE TO FLASH FLOODING
NORTHWEST OF HALLSVILLE.
0700 PM FLASH FLOOD 6 SE LINN 38.43N 91.75W
04/29/2017 OSAGE MO DEPT OF HIGHWAYS
ROUTE RA IS CLOSED DUE TO FLASH FLOODING.
0653 PM FLASH FLOOD COLUMBIA 38.95N 92.33W
04/29/2017 BOONE MO OFFICIAL NWS OBS
HINKSON CREEK IN COLUMBIA FLOODED RIVER
GAUGE IN SOUTHWEST PART OF COLUMBIA, 4 FEET
ABOVE FLOOD STAGE.
0645 PM HEAVY RAIN MONTGOMERY CITY 38.98N 91.50W
04/29/2017 M3.40 INCH MONTGOMERY MO TRAINED SPOTTER
SINCE 8 AM.
0546 PM TSTM WND DMG 3 SE PATOKA 38.72N 89.06W
04/29/2017 MARION IL TRAINED SPOTTER
3 LARGE TREES DOWN.
0504 PM TSTM WND DMG LITCHFIELD 39.18N 89.66W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
POWER LINES DOWN 1 MILE EAST OF LITCHFIELD.
0456 PM HAIL LEBANON 38.61N 89.81W
04/29/2017 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0456 PM HAIL 1 NNE LEBANON 38.61N 89.81W
04/29/2017 E0.75 INCH ST. CLAIR IL TRAINED SPOTTER
0455 PM TSTM WND GST VIRDEN 39.50N 89.77W
04/29/2017 M57 MPH MACOUPIN IL EMERGENCY MNGR
WIND GUST 1 MILE EAST OF VIRDEN.
0454 PM HAIL HARVEL 39.36N 89.55W
04/29/2017 E1.00 INCH MONTGOMERY IL TRAINED SPOTTER
0454 PM TSTM WND GST HARVEL 39.36N 89.55W
04/29/2017 M62 MPH MONTGOMERY IL TRAINED SPOTTER
0454 PM HAIL HARVEL 39.36N 89.55W
04/29/2017 E1.00 INCH MONTGOMERY IL TRAINED SPOTTER
0454 PM TSTM WND GST HARVEL 39.36N 89.55W
04/29/2017 M62 MPH MONTGOMERY IL TRAINED SPOTTER
0449 PM HAIL LIVINGSTON 38.97N 89.76W
04/29/2017 E0.88 INCH MADISON IL TRAINED SPOTTER
0448 PM TSTM WND DMG 1 NE FARMERSVILLE 39.45N 89.64W
04/29/2017 MONTGOMERY IL LAW ENFORCEMENT
2 SEMI TRUCKS BLOWN OVER ON I-55 BETWEEN
MILE MARKERS 72 AND 73.
0448 PM TSTM WND DMG 1 ENE FARMERSVILLE 39.45N 89.64W
04/29/2017 MONTGOMERY IL LAW ENFORCEMENT
2 SEMI TRUCKS BLOWN OVER ON I-55 BETWEEN
MILE MARKERS 72 AND 73.
0447 PM FLASH FLOOD 4 NW KLIEVER 38.73N 92.55W
04/29/2017 MONITEAU MO DEPT OF HIGHWAYS
ROUTE D IS CLOSED DUE TO FLASH FLOODING.
0435 PM FLASH FLOOD 1 WNW BIG SPRING 38.81N 91.51W
04/29/2017 MONTGOMERY MO DEPT OF HIGHWAYS
SEVERAL ROADS ARE CLOSED DUE TO FLASH
FLOODING INCLUDING ROUTES K AND J, AS WELL
AS HIGHWAY 161 NEAR BUELL.
0429 PM HEAVY RAIN JEFFERSON CITY 38.57N 92.19W
04/29/2017 M3.49 INCH COLE MO PUBLIC
STORM TOTAL SINCE LAST NIGHT. MEASURED AT
1/2 MILES SOUTHWEST OF HIGHWAY 54 NEAR ELLIS
BLVD.
0428 PM TSTM WND DMG FARMERSVILLE 39.44N 89.65W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
TREE UPROOTED ONTO HOME CAUSING DAMAGE.
0427 PM TSTM WND DMG 1 N FARMERSVILLE 39.46N 89.65W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
MULTIPLE TREES UPROOTED.
0426 PM HAIL BUNKER HILL 39.04N 89.95W
04/29/2017 E0.50 INCH MACOUPIN IL TRAINED SPOTTER
0426 PM TSTM WND DMG 1 W FARMERSVILLE 39.44N 89.67W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
CONSTRUCTION TRAILER FLIPPED OVER ON ITS
SIDE.
0425 PM HEAVY RAIN MEXICO 39.17N 91.87W
04/29/2017 M3.35 INCH AUDRAIN MO EMERGENCY MNGR
0425 PM HEAVY RAIN MEXICO 39.17N 91.87W
04/29/2017 M3.35 INCH AUDRAIN MO EMERGENCY MNGR
0425 PM TSTM WND DMG 2 SW FARMERSVILLE 39.42N 89.68W
04/29/2017 MONTGOMERY IL EMERGENCY MNGR
METAL ROOF BLOWN OFF. POWER POLES SNAPPED
OFF.
0425 PM FLASH FLOOD 3 NW LOUISIANA 39.47N 91.10W
04/29/2017 PIKE MO DEPT OF HIGHWAYS
HIGHWAY 79 IS CLOSED DUE TO FLASH FLOODING
NORTHWEST OF LOUISIANA.
0415 PM HAIL FOSTERBURG 38.97N 90.08W
04/29/2017 E0.50 INCH MADISON IL TRAINED SPOTTER
0408 PM TSTM WND DMG BRIGHTON 39.04N 90.14W
04/29/2017 MACOUPIN IL LAW ENFORCEMENT
TREES/POWER LINES DOWN IN BRIGHTON AND
MEDORA AREA.
0408 PM TSTM WND DMG 2 W MILES STATION 39.08N 90.14W
04/29/2017 MACOUPIN IL TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN AND A FEW TREES
TWISTED AND BROKEN. POSSIBLE TORNADO.
0408 PM TSTM WND DMG BRIGHTON 39.04N 90.14W
04/29/2017 MACOUPIN IL LAW ENFORCEMENT
TREES/POWER LINES DOWN IN BRIGHTON AND
MEDORA AREA.
0408 PM TSTM WND DMG 2 W MILES STATION 39.08N 90.14W
04/29/2017 MACOUPIN IL TRAINED SPOTTER
NUMEROUS TREE LIMBS DOWN AND A FEW TREES
TWISTED AND BROKEN. POSSIBLE TORNADO.
0405 PM TSTM WND DMG ALTON 38.91N 90.15W
04/29/2017 MADISON IL TRAINED SPOTTER
NUMEROUS TREE LIMBS AND A FEW TREES TWISTED,
UPROOTED AND BROKEN AROUND TOWN.
0405 PM HAIL ALTON 38.90N 90.15W
04/29/2017 E0.70 INCH MADISON IL TRAINED SPOTTER
0405 PM TSTM WND DMG ALTON 38.91N 90.15W
04/29/2017 MADISON IL TRAINED SPOTTER
NUMEROUS TREE LIMBS AND A FEW TREES TWISTED,
UPROOTED AND BROKEN AROUND TOWN.
0351 PM TSTM WND DMG FLORISSANT 38.80N 90.32W
04/29/2017 ST. LOUIS MO TRAINED SPOTTER
1-FOOT DIAMETER TREE TOPPLED.
0350 PM HAIL FLORISSANT 38.80N 90.32W
04/29/2017 E0.50 INCH ST. LOUIS MO TRAINED SPOTTER
0348 PM TSTM WND DMG 4 ESE ELSAH 38.94N 90.29W
04/29/2017 JERSEY IL AMATEUR RADIO
POWER LINE AND TREES DOWN ACROSS THE GREAT
RIVER RD NEAR LOCKHAVEN RD, BLOCKING TRAFFIC
IN BOTH DIRECTIONS. AMEREN ON SCENE NOW.
0348 PM TSTM WND DMG 4 ESE ELSAH 38.94N 90.29W
04/29/2017 JERSEY IL AMATEUR RADIO
POWER LINE AND TREES DOWN ACROSS THE GREAT
RIVER RD NEAR LOCKHAVEN RD, BLOCKING TRAFFIC
IN BOTH DIRECTIONS. AMEREN ON SCENE NOW.
0339 PM HAIL BRIDGETON 38.77N 90.43W
04/29/2017 E1.00 INCH ST. LOUIS MO TRAINED SPOTTER
0330 PM TSTM WND DMG 2 NE KAMPVILLE 38.87N 90.52W
04/29/2017 ST. CHARLES MO AMATEUR RADIO
CARS AND BOATS OVERTURNED AT INTERSECTION OF
DWYER AND CHURCH ROADS.
0330 PM TSTM WND DMG 2 NE KAMPVILLE 38.87N 90.52W
04/29/2017 ST. CHARLES MO AMATEUR RADIO
CARS AND BOATS OVERTURNED AT INTERSECTION OF
DWYER AND CHURCH ROADS. AT LEAST 5 HOMES
STRUCTURALLY DAMAGED. NUMEROUS TREES AND
POWER LINES DOWN.
0258 PM HEAVY RAIN ASHLAND 38.77N 92.26W
04/29/2017 M4.93 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL RAINFALL SINCE 500 AM.
0227 PM HEAVY RAIN EDINA 40.17N 92.17W
04/29/2017 M1.48 INCH KNOX MO CO-OP OBSERVER
STORM TOTAL SINCE 700 AM. RAIN CURRENTLY
FALLING.
0211 PM FLASH FLOOD 3 N ASHLAND 38.82N 92.26W
04/29/2017 BOONE MO 911 CALL CENTER
WATER RESCUE AT ANGEL LANE AND HIGHWAY 63.
0205 PM HEAVY RAIN FESTUS 38.22N 90.41W
04/29/2017 M3.00 INCH JEFFERSON MO TRAINED SPOTTER
RAIN TOTAL BETWEEN 200AM AND 1030AM.
0200 PM HEAVY RAIN 2 NW ASHLAND 38.80N 92.28W
04/29/2017 M3.28 INCH BOONE MO TRAINED SPOTTER
STORM TOTAL SO FAR.
0150 PM HEAVY RAIN 2 W COLUMBIA 38.95N 92.36W
04/29/2017 M2.41 INCH BOONE MO COCORAHS
STORM TOTAL SO FAR.
0139 PM HEAVY RAIN SAINT PETERS 38.78N 90.61W
04/29/2017 M2.74 INCH ST. CHARLES MO PUBLIC
0138 PM HEAVY RAIN CENTER 39.51N 91.53W
04/29/2017 M2.50 INCH RALLS MO TRAINED SPOTTER
STORM TOTAL SO FAR.
0138 PM HEAVY RAIN COLUMBIA 38.95N 92.33W
04/29/2017 M2.98 INCH BOONE MO TRAINED SPOTTER
0126 PM FLASH FLOOD 3 WNW BLACKWELL 38.07N 90.67W
04/29/2017 WASHINGTON MO DEPT OF HIGHWAYS
ROUTE CC IS CLOSED DUE TO FLASH FLOODING
BETWEEN HIGHWAY 21 AND ROUTE E.
0115 PM HEAVY RAIN 3 SSW LAKE SAINT LOUIS 38.75N 90.80W
04/29/2017 M3.57 INCH ST. CHARLES MO TRAINED SPOTTER
STORM TOTAL SO FAR.
1245 PM HEAVY RAIN 2 SW JEFFERSON CITY 38.56N 92.22W
04/29/2017 M2.40 INCH COLE MO EMERGENCY MNGR
STORM TOTAL SO FAR.
1225 PM FLASH FLOOD 5 ENE STEELVILLE 37.98N 91.26W
04/29/2017 CRAWFORD MO DEPT OF HIGHWAYS
ROUTE E IS CLOSED DUE TO FLASH FLOODING.
&&The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:38 PM CDT | Areal Flood Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Osage | 36 hr |
| Apr 30, 1:42 AM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 12 hr |
| Apr 30, 1:57 AM CDT | Areal Flood Warning | LSX | Audrain, Gasconade, Lincoln, Marion, Montgomery, Pike and 2 more | 21 hr |
| Apr 30, 9:04 AM CDT | Areal Flood Warning | LSX | Franklin, Gasconade, Jefferson, Saint Charles, Sainte Genevieve, Saint Louis and 2 more | 12 hr |
| Apr 30, 10:14 AM CDT | River Flood Warning | LSX | Lewis | 60 hr |
| Apr 30, 10:39 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 5 days |
| Apr 30, 11:45 AM CDT | River Flood Warning | LSX | Cole | 63 hr |
| Apr 30, 1:45 PM CDT | Areal Flood Warning | LSX | Crawford, Iron, Madison, Reynolds, Sainte Genevieve, Saint Francois and 1 more | 15 hr |
| Apr 30, 2:47 PM CDT | River Flood Warning | LSX | Lewis | 58 hr |
| Apr 29, 8:09 PM CDT | Flash Flood Warning | LSX | Bond, Fayette, Montgomery | 5 hr |
| Apr 30, 1:10 AM CDT | Areal Flood Warning | LSX | Bond, Fayette, Greene, Jersey, Macoupin, Montgomery | 9 hr |
| Apr 30, 3:27 AM CDT | Special Weather Statement | LSX | Randolph, Saint Clair, Washington | 48 min |
| Apr 30, 4:12 AM CDT | Special Weather Statement | LSX | Clinton | 48 min |
| Apr 30, 4:42 AM CDT | Special Weather Statement | LSX | Fayette, Marion | 48 min |
| Apr 30, 9:59 AM CDT | Areal Flood Warning | LSX | Bond, Fayette, Greene, Jersey, Macoupin, Montgomery | 24 hr |
Nearby
Areal Flood Warnings in Missouri, 2017Areal Flood Warnings in Illinois, 2017Every areal flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.